Top 8 Zertec Allergies 24 Hour Gel – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Zyrtec

#ad

Zyrtec 24 HR Indoor/Outdoor Allergy Relief Liquid Gels Capsules, Cetirizine HCI Antihistamine, 40 ct

#ad
Zyrtec #ad - Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine allergy medicine and effectively treats indoor allergies caused by dust, and pet dander, mold, as well as outdoor allergies caused by tree pollen, weeds, and grasses.

Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines. This powerful anti-allergy medicine is suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours.

40-count bottle of zyrtec 24 hour allergy relief Liquid Gels for relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat. Prescription-strength allergy relief medicine starts working hard at hour one and works twice as hard when you take it again the next day, for all-day allergy relief that stays strong.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height4 Inches
Length6 Inches
Weight0.05 Pounds
Width5 Inches
Part NumberJJ-1762
ModelJJ-1762

2. Claritin

#ad

Claritin 24 Hour Allergy Medicine, Loratadine Antihistamine Tablets, Non-Drowsy Prescription Strength Allergy Relief, 70 Count

#ad
Claritin #ad - Claritin is an antihistamine so it hinders the cascade triggered by allergens. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Provides relief of symptoms that can be triggered by over 200 different allergens from pets, pollen, dust and mold. 1 doctor recommended Non-Drowsy Oral Allergy Brand.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3.13 Inches
Length1.56 Inches
Weight0.11 Pounds
Width3.75 Inches
Part NumberSP-284
ModelSP-284

3. Zyrtec

#ad

Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 70 ct

#ad
Zyrtec #ad - Prescription-strength zyrtec allergy medicine starts working at hour 1 and stays strong to relieve indoor and outdoor allergy symptoms such as runny nose, watery eyes, itchy, sneezing, and itchy nose and throat.2-piece bundle pack containing a 70-count bottle of Zyrtec 24 Hour allergy Relief Tablets and a.

47-fluid ounce benadryl extra-strength itch relief stick to help accommodate all of your allergy needs. Easy-to-apply benadryl itch relief stick begins to work on contact and can be applied directly to insect and mosquito bites, scrapes, minor skin irritations, sunburn, minor burns and minor cuts to relieve associated pain and itch. With tablets suitable for ages 6 and up and the stick suitable for ages 2 and up, This allergy, itch and pain relieving bundle Pack is great to pack in your camping supplies or take on the go for any outdoor activity.

Formulated with powerful ingredients, the allergy tablets Contain 10 mg of the antihistamine cetirizine per tablet and the itch relief stick contains diphenhydramine HCl, a topical analgesic as well as the skin protectant zinc acetate.
BrandZyrtec #ad
ManufacturerAmazonUs/JOHFT #ad
Height4.75 Inches
Length6.31 Inches
Width1.88 Inches
Part Numberxy-jiyan910-2

4. Zyrtec

#ad

Zyrtec 24 Hour Allergy Relief Tablets, 48 Piece Assortment, Bundle with 1 x 45ct and 1 x 3ct Travel Pack

#ad
Zyrtec #ad - Bundle pack containing one 45-count bottle and one 3-count travel pack of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, & itchy nose & throat.

Get effective allergy relief caused by hay fever & other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines. This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each allergy tablet & pet dander, & effectively treats indoor allergies caused by dust, mold, weeds, as well as outdoor allergies caused by tree pollen, & grasses.

Suitable for those 6 years of age & older, this allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose. These prescription-strength allergy relief tablets work fast & stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.
BrandZyrtec #ad
ManufacturerAmazonUs/JOHFT #ad
Height4.75 Inches
Length6.31 Inches
Width1.87 Inches
Part Numberbergw-224
ModelCSAVBLK;ASD;LF

5. ValuMeds

#ad

Itchy Eyes, Dry, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Allergies | Cetirizine HCl 10mg Caplets, Hay Fever

#ad
ValuMeds #ad - Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, a scratchy nose and throat, sneezing, watery eyes, itchy, and other allergy symptoms.

Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

6. Allegra

#ad

24-Hour Allergy Relief, 180 mg, Allegra Adult Non-Drowsy Antihistamine Tablets, 70-Count

#ad
Allegra #ad - Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies. Includes: one 1 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief. Fast-acting: allegra 24-hour allergy starts working in one hour for fast relief from sneezing, itchy and watery eyes, runny nose, and itchy nose or throat.24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms.
BrandAllegra #ad
ManufacturerAllegra #ad
Height3.5 Inches
Length1.97 Inches
Width4 Inches
Part Number319163
ModelAA70T

7. Xyzal

#ad

Xyzal Allergy Tablet, 80 Count

#ad
Xyzal #ad - Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst.

Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1. Contains: one 1 80-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Maximum strength relief: Xyzal is full prescription strength available without a prescription.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Width1.44 Inches
Part Number230197
Model230197

8. Good Sense

#ad

Cetirizine Hydrochloride Tablets, Antihistamine, 365 Count, 10 mg, GoodSense All Day Allergy

#ad
Good Sense #ad - The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies. Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.

Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

Active ingredient: compare to the active ingredient in Zyrtec. Read package for full directions before use. 24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. A 5 mg allergy relief product may be appropriate for less severe symptoms.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.27 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF